Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe back ache, ash like residue in urine with stringy blood clots. What could the cause be?

I have horrible back pain (started lower left side and now is on both sides--over three weeks now) there is also ash like substance in my urine and stringy blood clots. The blood on the toilet paper is very dark. I have gone to the ER because i can not sleep with the pain in my back. They did a catscan and said everything seemed okay there. They did see the ash flakes in my urine and there was blood. I got no answers other than they believed it was not kidney stones. Can someone please help me??? I need to sleep with out this awful pain. I am 28 year old female. The pain originated in left side of my back with blood in the urine about a month ago. The pain has sinced moved to both sides of the lower back and the blood in urine has gotten worse. This has been a week. I am on Cipro (antibiotic) and Tramadol for the pain. (nothing is working for the pain) Weight: 155 Height: 5 10
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, many thanks for the query!
You need to do- USG KUB empty stomach, Urine (Culture & Sensitivity),
RFT, CBC, ESR, Blood Sugar Level.
Till then take antispasmodics, antacids, pain killers and antibiotics as per report & with your doctor's opinion.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor